MathSciNet Relay Station
MathSciNet bibliographic data
MR559345 (81f:14014) 14H10 (32G15)
Brylinski, Jean-Luc Propriétés de ramification à l'infini du groupe modulaire de Teichmüller. (French) With an appendix in English by Ken Baclawski. Ann. Sci. École Norm. Sup. (4) 12 (1979), no. 3, 295–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement